×

zbMATH — the first resource for mathematics

A generalized Lyapunov theorem for descriptor system. (English) Zbl 0883.93035
Summary: We present a new generalized Lyapunov theorem for a continuous-time descriptor system by extending the theorem due to Lewis (1985). The result is applied to the infinite-horizon descriptor LQ regulator problem.

MSC:
93C35 Multivariable systems, multidimensional control systems
49N10 Linear-quadratic optimal control problems
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Cobb, D, Controllability, observability, and duality in singular systems, IEEE trans. automat. control, 29, 1076-1082, (1984)
[2] Katayama, T; Minamino, M, Linear quadratic regulator and spectral factorization for continuous-time descriptor systems, (), 967-972
[3] Lewis, F.L, Preliminary notes on optimal control for singular systems, (), 266-272
[4] Wang, Y.-Y; Frank, P.M; Clements, D.J, The robustness properties of the linear quadratic regulators for singular systems, IEEE trans. automat. control, 38, 96-100, (1993) · Zbl 0780.49026
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.